# SDR RU3A2019103129057

- Difficulty date: October 1, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,462 hours, 8,105 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 1019700931
- Part serial: NONSERIALIZED
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR FAILURE ANNUNCIATOR ILLUMINATED DURING CRUISE AT 17,000FT. ALL ENGINE INDICATIONS NORMAL. BLEED AIR FAIL CHECKLIST COMPLIED WITH.  CORRECTIVE ACTION:  REPAIRED EVA TUBE IN LEFT WHEEL WELL WITH SPLICE P/N 101-970093-1 AND LINE CLAMPS P/N 130292A4. LEAK CHECK GOOD.
